Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Korean Journal of Mathematics
Journal Basic Information
Journal DOI :
The Kangwon-Kyungki Mathematical Society
Editor in Chief :
Volume & Issues
Volume 22, Issue 4 - Dec 2014
Volume 22, Issue 3 - Sep 2014
Volume 22, Issue 2 - Jun 2014
Volume 22, Issue 1 - Mar 2014
Selecting the target year
FINITELY t-VALUATIVE DOMAINS
Chang, Gyu Whan ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 591~598
DOI : 10.11568/kjm.2014.22.4.591
Let D be an integral domain with quotient field K. In , the authors called D a finitely valuative domain if, for each
, there is a saturated chain of rings
, where x = u or
. They then studied some properties of finitely valuative domains. For example, they showed that the integral closure of a finitely valuative domain is a Pr
fer domain. In this paper, we introduce the notion of finitely t-valuative domains, which is the t-operation analog of finitely valuative domains, and we then generalize some properties of finitely valuative domains.
SATURATION ASSUMPTIONS FOR A 1D CONVECTION-DIFFUSION MODEL
Kim, Hongchul ; Kim, Seon-Gyu ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 599~609
DOI : 10.11568/kjm.2014.22.4.599
We refer to the saturation assumptions on the finite element approximation for a one dimensional convection-diffusion model. By examining piecewise linear finite elements with refined mesh by half and hierarchical bases, we verify the saturation results, respectively.
INSERTION-OF-FACTORS-PROPERTY WITH FACTORS NILPOTENTS
Han, Juncheol ; Jung, Yui-Yun ; Lee, Yang ; Sung, Hyo Jin ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 611~619
DOI : 10.11568/kjm.2014.22.4.611
We in this note study a ring theoretic property which unifies Armendariz and IFP. We call this new concept INFP. We first show that idempotents and nilpotents are connected by the Abelian ring property. Next the structure of INFP rings is studied in relation to several sorts of algebraic systems.
DYNAMICAL BIFURCATION OF THE ONE-DIMENSIONAL CONVECTIVE CAHN-HILLIARD EQUATION
Choi, Yuncherl ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 621~632
DOI : 10.11568/kjm.2014.22.4.621
In this paper, we study the dynamical behavior of the one-dimensional convective Cahn-Hilliard equation(CCHE) on a periodic cell [
]. We prove that as the control parameter passes through the critical number, the CCHE bifurcates from the trivial solution to an attractor. We describe the bifurcated attractor in detail which gives the final patterns of solutions near the trivial solution.
AT LEAST TWO SOLUTIONS FOR THE SEMILINEAR BIHARMONIC BOUNDARY VALUE PROBLEM
Jung, Tacksun ; Choiy, Q-Heung ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 633~644
DOI : 10.11568/kjm.2014.22.4.633
We get one theorem that there exists a unique solution for the fourth order semilinear elliptic Dirichlet boundary value problem when the number 0 and the coefficient of the semilinear part belong to the same open interval made by two successive eigenvalues of the fourth order elliptic eigenvalue problem. We prove this result by the contraction mapping principle. We also get another theorem that there exist at least two solutions when there exist n eigenvalues of the fourth order elliptic eigenvalue problem between the coefficient of the semilinear part and the number 0. We prove this result by the critical point theory and the variation of linking method.
A CLASSIFICATION OF THE SECOND ORDER PROJECTION METHODS TO SOLVE THE NAVIER-STOKES EQUATIONS
Pyo, Jae-Hong ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 645~658
DOI : 10.11568/kjm.2014.22.4.645
Many projection methods have been progressively constructed to find more accurate and efficient solution of the Navier-Stokes equations. In this paper, we consider most recently constructed projection methods: the pressure correction method, the gauge method, the consistent splitting method, the Gauge-Uzawa method, and the stabilized Gauge-Uzawa method. Each method has different background and theoretical proof. We prove equivalentness of the pressure correction method and the stabilized Gauge-Uzawa method. Also we will obtain that the Gauge-Uzawa method is equivalent to the gauge method and the consistent splitting method. We gather theoretical results of them and conclude that the results are also valid on other equivalent methods.
FUZZY ALGEBRA HOMOMORPHISMS AND FUZZY DERIVATIONS
Lee, Jung Rye ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 659~670
DOI : 10.11568/kjm.2014.22.4.659
In this paper, we prove the Hyers-Ulam stability of homomorphisms in fuzzy Banach algebras and of derivations on fuzzy Banach algebras associated to the Cauchy-Jensen functional equation.
STATISTICAL CONVERGENCE FOR GENERAL BETA OPERATORS
Deo, Naokant ; Ozarslan, Mehmet Ali ; Bhardwaj, Neha ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 671~681
DOI : 10.11568/kjm.2014.22.4.671
In this paper, we consider general Beta operators, which is a general sequence of integral type operators including Beta function. We study the King type Beta operators which preserves the third test function
. We obtain some approximation properties, which include rate of convergence and statistical convergence. Finally, we show how to reach best estimation by these operators.
REDEFINED FUZZY CONGRUENCES ON SEMIGROUPS
Chon, Inheung ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 683~691
DOI : 10.11568/kjm.2014.22.4.683
We redefine a fuzzy congruence, discuss some properties of the fuzzy congruences, find the fuzzy congruence generated by a fuzzy relation on a semigroup, and give some lattice theoretic properties of the fuzzy congruences on semigroups.
A STUDY ON THE CATEGORY OF NORMAL FUZZY HYPERGROUPS
Kim, Ig Sung ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 693~698
DOI : 10.11568/kjm.2014.22.4.693
Although the category NFHG of normal fuzzy hypergroups is not a topos, it forms a pseudo topos. Also we show that there are pseudo power objects in NFHG.
STARLIKENESS OF q-DIFFERENTIAL OPERATOR INVOLVING QUANTUM CALCULUS
Aldawish, Ibtisam ; Darus, Maslina ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 699~709
DOI : 10.11568/kjm.2014.22.4.699
In the present paper, we investigate starlikeness conditions for q-differential operator by using the concept of quantum calculus in the unit disk.
ABSOLUTE CONTINUITY OF THE REPRESENTING MEASURES OF THE HYPERGEOMETRIC TRANSLATION OPERATORS ATTACHED TO THE ROOT SYSTEM OF TYPE B
Trimeche, Khalifa ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 711~723
DOI : 10.11568/kjm.2014.22.4.711
We prove in this paper the absolute continuity of the representing measures of the hypergeometric translation operators
associated respectively to the Cherednik operators and the Heckman-Opdam theory attached to the root system of type
which are studied in .
THE CLASSIFICATION OF SELF-ORTHOGONAL CODES OVER ℤ
OF LENGTHS ≤ 3
Choi, Whan-Hyuk ; Kim, Kwang Ho ; Park, Sook Young ;
Korean Journal of Mathematics, volume 22, issue 4, 2014, Pages 725~742
DOI : 10.11568/kjm.2014.22.4.725
In this paper, we find all inequivalent classes of self-orthogonal codes over
for all primes p, using similar method as in . We find that the classification of self-orthogonal codes over
includes the classification of all codes over
. Consequently, we classify all the codes over
and self-orthogonal codes over
according to the automorphism group of each code.